| Catalog Number |
CHG020 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Itching Sensation (1943); Pain (1994); Vertigo (2134); Swelling/ Edema (4577)
| Date of Event |
05/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
Event or Problem Description
It was reported that the patient has pain, itching, redness, swelling, and a revision is planned.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
The reported material sensitivity was confirmed based on lymphocyte transformation test results indicating nickel hypersensitivity.Review of the available information identified no evidence of implant loosening, malposition, or infection.Nickel hypersensitivity is a known adverse effect associated with metallic implants and is described in the ifu.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.